MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) INST KIT SPINE CLAMP; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) INST KIT SPINE CLAMP; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 9735129
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.Udi not available for this system at time of filing.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable as the lot number is unknown.A medtronic representative inspected the navigation system onsite and confirmed the spine clamp was broken.The clamp was replaced.The suspect part will not be returned to the manufacturer for evaluation as it was discarded at the site.
 
Event or Problem Description
A site representative reported that, while in a spinal fusion procedure the screw fixation on the spine clamp could not be properly fixed at the end of the surgery when the surgeon was removing the clamp.There was no reported delay to the procedure due to this issue and no impact on the patient outcome.

Brand Name
INST KIT SPINE CLAMP
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7305843
Report Number1723170-2018-00952
Device Sequence Number957463
Product Code HAW
UDI-Device Identifier00643169308879
UDI-Public00643169308879
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K001153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9735129
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2018
Initial Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1